Ethics Paracetamol 20 Caplets

By Ethics | In Stock

0
0 reviews  /   


  • Price: NZ$2.50

FREE Shipping over - $79

NZ Shipping Costs:
Auckland Area - $4.99
Outside Auckland - $7.99
Rural Area - $9.99
Australia Shipping Costs:
Please click for Delivery Information
  • Fast Pain Relief
  • Effective Pain Relief
  • Relieve Pain
  • Headaches
  • Colds & Flu Symptoms
  • Rheumatic Pain
  • Muscular Pain
  • Neuralgic Conditions
  • Dental Pain
  • Reduce Fever
Easy Affiliate process with friend and get 5% commission! Copy

Active Ingredients:
Paracetamol BP 500mg
Also contains: Nonsensitising gluten, sodium metabisulphate.Lactose Free.

  • Fast Pain Relief
  • Effective Pain Relief
  • Relieve Pain
  • Headaches
  • Colds & Flu Symptoms
  • Rheumatic Pain
  • Muscular Pain
  • Neuralgic Conditions
  • Dental Pain
  • Reduce Fever

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Are you looking to buy in bulk for your businesses, families or personal use?

For wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Are you looking to buy something from New Zealand?

For export, wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Active Ingredients:
Paracetamol BP 500mg
Also contains: Nonsensitising gluten, sodium metabisulphate.Lactose Free.

  • Fast Pain Relief
  • Effective Pain Relief
  • Relieve Pain
  • Headaches
  • Colds & Flu Symptoms
  • Rheumatic Pain
  • Muscular Pain
  • Neuralgic Conditions
  • Dental Pain
  • Reduce Fever

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Are you looking to buy in bulk for your businesses, families or personal use?

For wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Are you looking to buy something from New Zealand?

For export, wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Ethics Paracetamol 20 Caplets

Ethics Paracetamol 20 Caplets
Gentle Effective Pain Relief
Directions For Use:
Adults & Children over 12 years
1-2 Tablets repeated every 4 to 6 hours if necessary.
Children 6 – 12 years
Half- 1 Tablet repeated every 4 to 6 hours if necessary.
Maximum of 4 doses in any 24 hours, Do not exceed stated dose.
Product Purpose:
For the relief of pain & discomfort in headaches, colds and flu symptoms, rheumatic, muscular and neuralgic conditions and dental pain.
Assists in reducing fever.
Warnings:
Prolonged or excessive use can be harmful.
Do not give to children below the stated age group except on medical advice.
If pain persists, seek medical advice.
KEEP OUT OF REACH OF CHILDREN.
Store below 25 degree Celsius.
Protect from heat, light and moisture.
Use only if foil seal over tablet is intact.

Write a review

Note: HTML is not translated!
    Bad           Good

Reviews

0

0 out of 5

Total 0 reviews

5 Star
0% (0)
4 Star
0% (0)
3 Star
0% (0)
2 Star
0% (0)
1 Star
0% (0)